| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The facility representative reported during an implantable collamer lens (icl) implantation procedure, the lens tore/broke during injection/delivery into the eye.There was patient contact but no patient injury.The lens was implanted and removed intraoperatively.A replacement lens of the same parameters was implanted and the problem was resolved.
Additional Manufacturer Narrative
Investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.There was no damage reported to have been noticed during the inspection required by the dfu prior to use and preparation, which suggests a product deficiency did not contribute to the reported difficulties.Claim# (b)(4).